# SDR FDEA201708062125

- Difficulty date: August 6, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 74,444 hours, 25,257 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 113N32523
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FLAP MID AREA INTERIOR FRONT SPAR LOWER CHORD FOUND HEAVY CORROSION. COMPLIED WITH EA F-5750-T0334766 P1, REPAIRED LT WING O/B FLAP MID AREA INTERIOR FRONT SPAR LOWER CHORD. MAJOR REPAIR IAW GMM 6-2-100.
